Nonlinear Hartree equation as the mean field limit of weakly coupled fermions Journal Article


Author(s): Elgart, Alexander; Erdős, László; Schlein, Benjamin; Yau, Horng-Tzer
Article Title: Nonlinear Hartree equation as the mean field limit of weakly coupled fermions
Affiliation
Abstract: We consider a system of N weakly interacting fermions with a real analytic pair interaction. We prove that for a general class of initial data there exists a fixed time T such that the difference between the one particle density matrix of this system and the solution of the nonlinear Hartree equation is of order N−1 for any time t⩽T.
Keywords: BBGKY hierarchy; Hartree-Fock theory; Mean field system of fermions; Nonlinear Vlasov equation
Journal Title: Journal de Mathématiques Pures et Appliquées
Volume: 83
Issue 10
ISSN: 0021-7824
Publisher: Elsevier  
Date Published: 2004-10-01
Start Page: 1241
End Page: 1273
DOI: 10.1016/j.matpur.2004.03.006
Open access: no
IST Austria Authors
  1. László Erdős
    110 Erdős
Related IST Austria Work